# SDR FDEA202304060573

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 90,693 hours, 30,197 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146N530095
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREA OF THE BULK CARGO COMPARTMENT, MAIN CABIN FLOOR SUPPORT STRUCTURE AND   NUTSTRIP ARE CORRODED BETWEEN STA 1701 AND 1720 APPROX LBL5  REMOVED AND REPLACED  ANGLE ( FLOOR SUPPORT) WITH NUTPLATE STRIP IAW BAC DWG   146N5300 REV C   140N2524 REV A   B757 SRM 51-40-02-0G
